- Web report
An international registry for drug-induced arrhythmias
Critical Care volume 4, Article number: webreport461 (2000)
Georgetown University Medical Center, an independent academic center, established this international registry for cases of drug-induced Torsades de points (TdP).
The site consists of a table of alphabetically listed drug names. By clicking on the drug name, the user is taken straight to detailed information about the drug. In addition, a search button beside each drug name takes the user to PubMed and to up-to-date literature citations and abstracts. The table also provides other information such as drug class, whether there are case reports of TdP induced by a particular drug published in the literature and whether QT prolongation is mentioned as a known action of the drug in the labelling. The founders of the site hope that doctors will submit cases for analysis, thus generating an up-to-date list of drugs that could cause TdP.
The site is clearly presented and easy to navigate, and although very basic in appearance, contains potentially crucial information for all healthcare professionals.
Rights and permissions
About this article
Cite this article
Waterworth, C. An international registry for drug-induced arrhythmias . Crit Care 4, webreport461 (2000). https://doi.org/10.1186/ccf-2000-webreport461
- Public Health
- Emergency Medicine
- Healthcare Professional
- Drug Class
- Literature Citation